Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Tingle in legs/feet

Posted by wendyn on 12/30/99 at 00:00 (014222)

Sue, I don't really know what it means...but I'd be really careful. Last year right before I developed TTS, I was using the stairmaster a lot. My legs and feet used to get numb and tingly. This was probably a warning sign that I foolishly ignored. Maybe try modifying the way you pedal or how you're sitting - but if you're still having the problem you may want to consider stopping altogether.



Re: Tingle in legs/feet

Sue B. on 12/30/99 at 00:00 (014263)

Thanks, Wendy. I did stop the exercise bike, but maybe not soon enough. I had the tingling all of 1997 and just ignored it. I didn't develop the heel pain until 1998 at which time I connected the two as maybe being related and stopped riding the exercise bike. My feet and legs don't tingle anymore since I stopped riding the exercise bike.

I just wanted to mention my experience with the exercise bike so others would be careful. I did it in bare feet for several years. I used to think that my feet were indestructible. I had never heard of PF until I got it.


Re: Tingle in legs/feet

Sue B. on 12/30/99 at 00:00 (014263)

Thanks, Wendy. I did stop the exercise bike, but maybe not soon enough. I had the tingling all of 1997 and just ignored it. I didn't develop the heel pain until 1998 at which time I connected the two as maybe being related and stopped riding the exercise bike. My feet and legs don't tingle anymore since I stopped riding the exercise bike.

I just wanted to mention my experience with the exercise bike so others would be careful. I did it in bare feet for several years. I used to think that my feet were indestructible. I had never heard of PF until I got it.